# SDR V0XD201412200270

- Difficulty date: December 20, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR CONNECTING STRAP FOR THE AFT LT & RT FRAME SUPPORTS FOR PANELS 195DL & 196DR.  R & R ANGLE SUPPORT IAW SRM 51-42-06.
